# SDR SWAA2017081815783

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 39,309 hours, 22,977 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL BULKHEAD WEB CRACKED AT BS 663, RBL 42.   REPAIRED THE BULKHEAD IAW EA.
